×

Oscillation of higher-order forced nonlinear differential equations. (English) Zbl 1135.34315

Some new criteria are established for the oscillation of higher-order forced nonlinear differential equations. No restriction is imposed on the forcing term as is generally assumed in the literature. By introducing a class of new auxiliary functions, the results obtained are more effective than many existing results.

MSC:

34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Agarwal, R. P.; Grace, S. R., Forced oscillation of \(n\) th-order nonlinear differential equations, Appl. Math. Lett., 13, 53-57 (2000) · Zbl 0958.34050
[2] Cakmak, D.; Tiryaki, A., Oscillation criteria for \(n\) th-order forced functional differential equations, J. Math. Anal. Appl., 278, 562-576 (2003) · Zbl 1032.34065
[3] Hardy, G. H.; Littlewood, J. E.; Polya, G., Inequalities (1988), Cambridge University Press: Cambridge University Press Cambridge · Zbl 0634.26008
[4] Kartsatos, A. G., Maintenance of oscillations under the effect of a periodic forcing term, Proc. Am. Math. Soc., 33, 377-383 (1972) · Zbl 0234.34040
[5] Kartsatos, A. G., Recent results on oscillation of solutions of forced and perturbed nonlinear differential equations of even order, In Stability of Dynamical Systems: Theory and Applications (1977), Marcel Dekker: Marcel Dekker New York, pp. 17-72
[6] Kong, Q., Interval criteria for oscillation of second-order linear ordinary differential equations, J. Math. Anal. Appl., 229, 258-270 (1999) · Zbl 0924.34026
[7] Ou, C. H.; Wong, J. S.W., Forced oscillation of \(n\) th-order functional differential equations, J. Math. Anal. Appl., 262, 722-732 (2001) · Zbl 0997.34059
[8] Sun, Y. G.; Agarwal, R. P., Forced oscillation of \(n\) th-order nonlinear differential equations, Func. Differ. Equat., 11, 587-596 (2004) · Zbl 1060.34019
[9] Sun, Y. G.; Agarwal, R. P., Interval oscillation criteria for higher-order forced nonlinear differential equations, Nonlinear Func. Anal. Appl., 9, 441-449 (2004) · Zbl 1075.34031
[10] Sun, Y. G.; Ou, C. H.; Wong, J. S.W., Interval oscillation theorems for a second-order linear differential equation, Comput. Math. Appl., 48, 1693-1699 (2004) · Zbl 1069.34049
[11] Sun, Y. G.; Wong, J. S.W., Note on forced oscillation of \(n\) th-order sublinear differential equations, J. Math. Anal. Appl., 298, 114-119 (2004) · Zbl 1064.34020
[12] Sun, Y. G.; Saker, S. H., Forced oscillation of higher-order nonlinear differential equations, Appl. Math. Comput., 173, 1219-1226 (2006) · Zbl 1099.34034
[13] Yang, X., Forced oscillation of \(n\) th-order nonlinear differential equations, Appl. Math. Comput., 134, 301-305 (2003) · Zbl 1033.34046
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.